# SDR SWAA2021081907545

- Difficulty date: August 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 13,273 hours, 30,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMER EXIT LIGHT SWITCH IS ILLUMINATED RED / PERFORMED FIM 33-50 TASK 801. OPERATIONAL CHECK OF EMERGENCY LIGHTS NORMAL. IT WAS INTERMITTENT FAULT.
